Alert archive / Louisiana / River Flood Warnings in 2007
River Flood Warning 29, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jul 7, 2007, 8:32 PM CDT for 4 parishes in Louisiana. It took effect at Jul 7, 2007, 8:42 PM CDT. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2007, 8:32 PM CDT (01:32 UTC)
- In effect from
- Jul 7, 2007, 8:42 PM CDT
- Expired
- Jul 15, 2007, 9:35 PM CDT
- In force
- 8 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Bienville Parish, LA, Bossier Parish, LA, Red River Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 48 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Dorcheat at Lake Bistineau (LBUL1).
- Action stage
- 142 ft
- Minor stage
- 142.5 ft
- Moderate stage
- 144 ft
- Major stage
- 145 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07349250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jul 7, 3:30 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jul 7, 3:30 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 330 PM CDT SAT JUL 7 2007 .DISCUSSION... FINALLY A DRY DAY AREAWIDE THIS AFTERNOON. STILL A FEW POCKETS OF LIGHT RAIN ACROSS OUR NORTHEAST PARISHES ALONG THE BACKSIDE OF THE UPPER LEVEL TROUGH AXIS WHICH PLAGUED US YESTERDAY. STARTING TO SEE SOME ISOLATED ACTIVITY DEVELOPING ACROSS NORTH CENTRAL TEXAS WHICH MAY MOVE INTO OUR WESTERN ZONES BRIEFLY BUT ANY ACTIVITY SHOULD DISSIPATE AFTER SUNSET THIS EVENING. SYSTEM TO OUR EAST EXITS THE REGION TONIGHT AND THEN WE BEGIN TO LOOK UPSTREAM ONCE AGAIN AS AN UPPER TROUGH BEGINS TO DIG ONCE AGAIN INTO CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS. VORT MAX CURRENTLY ACROSS DEEP SOUTH TEXAS WILL GET LIFTED NORTHEASTWARD ON SUNDAY WHICH SHOULD MAKE FOR A PRETTY ACTIVE SEABREEZE BOUNDARY INTO THE REGION ON SUNDAY. WITH PRECIPITABLE WATER VALUES REMAINING HIGH ACROSS THE REGION AND WITH LIFT PROVIDED BY THE VORTMAX...KEPT HIGHER CHANCE POPS GOING ACROSS OUR SOUTHERN ZONES FOR SUNDAY WITH JUST SLIGHT CHANCE POPS ACROSS THE NORTHERN TIER. UPSTREAM TROUGH TRIES TO GET SHEARED SOMEWHAT TOWARDS EARLY NEXT WEEK BUT WITH PLENTIFUL MOISTURE IN PLACE KEPT CHANCE POPS FOR MONDAY INTO TUESDAY ALL AREAS. NOT LOOKING LIKE FLOOD PRODUCING RAINFALL BUT WITH SATURATED SOILS...IT WILL NOT TAKE MUCH RAIN TO CAUSE ADDITIONAL PROBLEMS. SHEAR AXIS TRIES TO DROP SOUTHWARD A BIT TOWARDS THE END OF THE UPCOMING WORK WEEK THUS KEPT HIGHER POPS TO THE NORTH FOR WEDNESDAY INTO THURSDAY BUT FRONTAL SYSTEM SHOULD HOLD UP WELL NORTH OF THE REGION. IF THE GFS IS TO BE BELIEVED TOWARDS NEXT WEEKEND...WE START TO TRANSITION INTO NORTHWEST FLOW ALOFT AND WE ALL KNOW WHAT THAT MEANS. PRELIMS TO FOLLOW...13. && .AVIATION... && .PRELIMINARY POINT TEMPS/POPS... SHV 70 90 72 91 / 20 30 20 30 MLU 68 90 71 91 / 20 30 20 30 DEQ 68 92 68 92 / 20 20 20 30 TXK 68 91 72 91 / 20 20 20 30 ELD 68 91 71 91 / 20 20 20 30 TYR 71 87 73 90 / 20 30 20 30 GGG 69 88 71 91 / 20 30 20 30 LFK 71 87 73 91 / 20 40 20 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/11
Hazardous weather outlook, Jul 7, 6:11 AM CDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 611 AM CDT SAT JUL 7 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-071700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 611 AM CDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOONS AND EARLY EVENINGS DURING THE WORK WEEK. RAINFALL MAY BE HEAVY AT TIMES WITH THE STRONGER STORMS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED TODAY OR TONIGHT. 06
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:49 AM CDT | Flash Flood Warning | SHV | Cherokee | 4 hr |
| Jul 8, 11:23 AM CDT | Flash Flood Watch | SHV | Angelina, Cherokee, Gregg, Harrison, Marion, Nacogdoches and 8 more | 11 hr |
| Jul 8, 11:45 AM CDT | Flash Flood Warning | SHV | Smith | 4 hr |
| Jul 8, 11:01 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Webster | 9 days |
| Jul 8, 11:21 AM CDT | River Flood Warning | SHV | Caddo, De Soto | 72 hr |
| Jul 8, 11:37 AM CDT | River Flood Warning | SHV | Bossier | 49 hr |
| Jul 8, 11:37 AM CDT | River Flood Warning | SHV | Bienville, Bossier | 25 hr |
Nearby
River Flood Warnings in Louisiana, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.